I am suffering from acute eruptive lichen planus. I consulted a doctor and had some medicines. But still the marks are there and itching too. I am applying Lobate cream. Even now I can see new eruptions especially in my legs which are red in color and itchy. Please suggest some good medicine
Welcome to icliniq.com.
Lichen planus is a chronic and self-limiting disease. It has been seen that skin lesions subside within 9-12 months in about 50 percent of the cases.
Since you are still developing fresh lesions you will have to take a course of tablet Prednisolone 20 mg daily for 6 weeks which can be reduced gradually.
You seem to have severe itching which is not responding much to Levocetirizine. I would recommend you take tablet Hydroxyzine 25 mg twice daily till the itchy subsides.
Along with this apply Clobetasol propionate on the itchy areas. But if large surface area is involved, dilute it in a moisturizing lotion in the ratio of 1:4. This will surely help you.
1. Immune dysfunction.
2. Genetic causes.
3. Dental amalgam.
Lichenoid drug eruption.Probable diagnosis:
Lichen planus.Preventive measures:
Reduce stress and anxiety.
I had the medicines you suggested and I am applying the cream till date. But, there is no difference. It is still the same. The other which are cured still have some marks. Please suggest something effective to cure the marks. I am sending you the current image. Please check. Thank you.
Welcome back to icliniq.com.
I have reviewed the attached photographs (attachment removed to protect patient identity).
In the first two pictures, I can see dark-colored pigmented areas. While in the third one, I can appreciate a thick hyperpigmented plaque.
I had already told you that pigmentation will take up to one year to resolve in 50 percent of the individuals and a little longer in rest of the individuals.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Use a good moisturizer for the face and CeraVe face moisturizer ... Read fullWhy do I get wrinkles on the glans penis after using Lobate cream for pimples?
.. (Clobetasol, Miconazole, Neomycin) cream contains a steroid, and because of continuous application, your skin gets thinner. I hope there are no pimples at present on your glans. If you have pimples or any rash, then you should consult a dermatolog... Read fullMy kid has little bumps on her finger. Is it an insect bite?
.. is a strong probability of some sort of insect bite. I suggest giving her syrup Atarax 2 ml (Hydroxyzine) twice a day for two days. Keep watch, she might feel sleepy after Atarax. Apply calamine lotion locally. If the swelling does not disappear... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now